INIZIA IL black FRIDAY 3 |15% su tutto con il coupon 15alcubo | SCOPRI di più

Customer care
  • Saddle Paracetamol 30 Tablets 500mg -10%

Saddle Paracetamol 30 Tablets 500mg

3.78€ 4.20€
  • Brand:SELLA Srl
  • Product Code: 029811039
  • EAN:
  • Availability: In Stock
  • Purchase 3 items for 3.70€ each
  • Purchase 4 items for 3.63€ each
  • Purchase 5 items for 3.55€ each

Saddle

Paracetamol

 

Description

Antipyretic-analgesic. EQUIVALENT GENERIC DRUG

The Paracetamol Sella, here in the 500mg dosage, is a drug with both antipyretic and analgesic action and is therefore indicated both for the symptomatic treatment of febrile diseases such as influenza, exanthematous diseases, acute respiratory tract disorders, and for treatment symptomatic of painful affections of any kind such as headache, toothache, and other medium-sized painful manifestations of various origins.

 

Posology and method of administration

For children it is essential to respect the posology defined according to their body weight. Approximate ages depending on body weight are given for information.
In adults, the maximum oral dosage is 3000 mg of paracetamol per day (see section 4.9).
Children weighing between 21 and 25 kg (approximately between 6 and 10 years): ½ tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day.
Children weighing between 26 and 40 kg (approximately between 8 and 13 years): 1 tablet at a time, to be repeated if necessary after 6 hours, without exceeding 4 administrations per day.
Boys weighing between 41 and 50 kg (approximately between 12 and 15 years): 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day.
Children over 50 kg (approximately over 15 years): 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day.
Adults: 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day. In case of severe pain or high fever, 2 tablets of 500 mg to be repeated if necessary after not less than 4 hours.

 

Active principles

Each tablet contains: Active ingredient: paracetamol 500 mg.

 

Excipients

Magnesium stearate, corn starch, povidone.

 

Contraindications

Hypersensitivity to paracetamol or to any of the excipients.

 

Warnings

In the rare cases of allergic reactions, the administration must be suspended and an appropriate treatment must be instituted. Paracetamol should be administered with caution to patients with mild to moderate hepatocellular insufficiency (including Gilbert's syndrome), severe hepatic failure (Child-Pugh> 9), severe hepatic failure, acute hepatitis, concomitantly treated with drugs that alter hepatic function, glucose-6-phosphate dehydrogenase deficiency, haemolytic anemia. During treatment with paracetamol, before taking any other drug, check that it does not contain the same active ingredient, because if paracetamol is taken in high doses serious adverse reactions can occur. Ask the patient to contact the doctor before associating any other medication. See also section 4.5. Do not administer for more than 3 consecutive days without careful medical evaluation.

 

Pregnancy

Although clinical studies in pregnant or lactating patients have not shown any particular contraindications to the use of paracetamol or caused any undesirable effects on the mother or child, it is advisable to administer the product only in cases of real need and under the direct supervision of the doctor .

 

storage

Store in the original container, away from light.

 

Format

Pack of 30 tablets of 500mg

.